# SDR SWAA2015042338849

- Difficulty date: March 25, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9971184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 256, BETWEEN LBL 22 TO RBL 22.  R & R SUPPORT IAW SRM & DWG.
